# SDR ASAA2016090417904

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 34,588 hours, 10,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Detached
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED R2 DOOR EMERGENCY EXIT SIGN FELL OFF.  ACFT GROUNDED. RESECURED R-2 EXIT SIGN IAW AMM 33-51-01
